# SDR USAA2012010600041

- Difficulty date: January 5, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 37,698 hours, 21,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1649
- Condition: Faulty
- Location: Cabin
- Part time: 34,672 hours, 19,359 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN EMERGENCY POWER SUPPLY UNIT FAULTS.  REMOVED AND REPLACED FORWARD CABIN EMERGENCY POWER SUPPLY UNIT PER AMM 33-51-38.  OPS CHECKED GOOD.
